Hello Dr... I finished my first Chemo yesterday by 6.30 pm , on
my way back home I started vomiting in car itself ,took Emset 8mg by 7.30pm (although I was told no need to take as emset injection was given before chemo ) but no help, vomits continued every 5 to 10 mins ,then again on Dr advise I took one more Emset by 10 pm vomits continued till 1130 pm , after which I got somewhat settled but could not eat or drink anything
Even today morning I was having nausea. Tried drinking little lemon water but again vomited in 5 mins , after few hrs tried watermelon one bite every few mins , but again vomited .
Dr I know vomiting is one of side effects of a chemo , but it's not getting settled even after medicine , I have also read you should keep yourself hydrated and drink at least 2 litres of liquid , but I am unable to do it .. Even if I drink few sips of water ,I end throwing out more then what I consumed.. Nothing is staying inside & I m feeling very weak with no energy..
Dr pls advise should I take any other medicine , as of now I am taking 3 emset in a day